Presumed vestibular hemorrhage secondary to warfarin

M. Kothari, E. Knopp, S. Jonas, D. Levine

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

Hemorrhage secondary to anticoagulant therapy is well documented. We report a patient who presented with acute vertigo and unilateral deafness while on warfarin and was found to have a probable hemorrhage in the labyrinth, identified on MRI.

Original languageEnglish (US)
Pages (from-to)324-325
Number of pages2
JournalNeuroradiology
Volume37
Issue number4
DOIs
StatePublished - May 1 1995

All Science Journal Classification (ASJC) codes

  • Radiology Nuclear Medicine and imaging
  • Clinical Neurology
  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Presumed vestibular hemorrhage secondary to warfarin'. Together they form a unique fingerprint.

  • Cite this

    Kothari, M., Knopp, E., Jonas, S., & Levine, D. (1995). Presumed vestibular hemorrhage secondary to warfarin. Neuroradiology, 37(4), 324-325. https://doi.org/10.1007/BF00588347